# SDR SWAA2025122253967

- Difficulty date: December 18, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 35,388 hours, 16,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF LEFT TRAILING EDGE FLAP REPAIR APPEARS TO BE SEPARATING. EVALUATED LT OTBD TE AFT FLAP. TAP TEST LOWER SKIN,  FOUND FLAP LOWER SKIN AT INBD END DEBONDED, 23.5 IN. L X 10.5 IN. W.  DAMAGE IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 57-53-01-1A-5.   R & R LT OTBD TE AFT FLAP IAW AMM 27-51-22.  INSPECTED IAW AMM 27-51-22.
